# SDR 98ZZZX4698

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650GE
- Make and model: Israel 1125
- Aircraft serial: 064
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 41 hours
- Component: Abex, 40183
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP DRIVE SEAL FAILED AND WAS LEAKING FROM OVERBOARD DRAIN ON LT ENGINE.  TIS:  40.5 HOURS.  LANDINGS:  32. AIRCRAFT TT:  2,268.8 HOURS.  LANDINGS:  1,517.  DATE:  11-7-98.
